# SDR JIKA2018112801

- Difficulty date: November 28, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N3229A
- Make and model: Beech 1900C
- Aircraft serial: UB51
- Aircraft time: 33,638 hours, 46,855 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Safety Wire
- Condition: Out Of Adjust
- Location: Lg Motor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AFTER TAKE-OFF FROM KLAN THAT THE GEAR WOULD NOT RETRACT WITH THE HANDLE IN THE UP POSITION. THE GEAR HANDLE WAS CYCLED TO THE DOWN POSITION AND BACK TO THE UP POSITION, BUT THE GEAR LIGHTS STAYED IN THE DOWN LOCK POSITION. THE CREW CONTACT ATC AND RETURNED TO KLAN. AFTER COMPLYING WITH THE ABNORMAL PROCEDURES CHECKLIST, THE CREW DID A LOW FLY-BY ALONG THE RUNWAY AND ATC VERIFY THAT ALL THREE GEARS WERE DOWN. THE CREW RETURNED AND LANDED WITHOUT INCIDENT.MAINTENANCE INSPECTED GEAR SYSTEM AND FOUND A SAFETY WIRE PIGTAIL FELL AGAINST THE MOTOR TERMINAL. THE SAFETY WIRE WAS REPLACED AND RE-ROUTED. MAINTENANCE COMPILED WITH THE OPERATIONAL CHECK OF THE LANDING GEAR. THE CHECK WAS NORMAL. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. NO ISSUES HAVE BEEN REPORTED ON ANY SUBSEQUENT FLIGHT.
